Translator Disclaimer
2021 Biconformal equivalence between 3-dimensional Ricci solitons
Paul Baird, Elsa Ghandour
Tohoku Math. J. (2) 73(2): 289-316 (2021). DOI: 10.2748/tmj.20200428

Abstract

Biconformal deformations in the presence of a conformal foliation by curves are exploited to study equivalence between 3-dimensional Ricci solitons. We show that a wide class of solitons are biconformally equivalent to the flat metric.

Citation

Download Citation

Paul Baird. Elsa Ghandour. "Biconformal equivalence between 3-dimensional Ricci solitons." Tohoku Math. J. (2) 73 (2) 289 - 316, 2021. https://doi.org/10.2748/tmj.20200428

Information

Published: 2021
First available in Project Euclid: 28 June 2021

Digital Object Identifier: 10.2748/tmj.20200428

Subjects:
Primary: 53C44
Secondary: 35C08

Rights: Copyright © 2021 Tohoku University

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 2 • 2021
Back to Top